# SDR HNAA2025091400635

- Difficulty date: September 2, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 52,025 hours, 49,059 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AMEGA BEAM GUSSET PITTED IN NUMEROUS AREAS BETWEEN FR. 23-28.  R&R CENTER OMEGA BEAM GUSSET BETWEEN FRAMS 23-28 IAW EMB 145 SRM 51-40-02.
